sexologist-icon
Pcod, folliculitis
My sister is suffering from pcod for past 4yrs, from past 1yr she developed skin problems,doctrs started giving treatments medications,but there is no use, they are saying its folliculitis but from last 1month its worsening, thighs lega back everywhere, she is complaining of burning and itching.. i need suggestion please..
86 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You don't  have to suffer if you choose  to  heal your body. If you  really  want  to  know  the root cause of your problem,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aditi Kishore Shinde
Gynecologist 10 yrs exp Kolkata
Dear Ma'am, Thank you for the query regarding PCOS and skin complaints. It is most importantly essential to rule out an allergic reaction to a new  medication prescribed for PCOS.  A severe or rapidly progressive Folliculitis associated with PCOS,  may be due to inherent peripheral resistance associated with the disease. Her sugars need to be checked to rule out a new onset Diabetes Mellitus which would predispose her to severe skin infections. In addition a skin sawbuck from the lesion would definitely confirm the causative organism and it's antibiotic sensitivity. Acanthosis Nigricans is another non infective skin issue which is related PCOS,  but resolves with blood sugar control. Common communicable diseases like scabies also needs to be ruled out. I would suggest a joint review with an endocrinologist as well as a dermatologist,  in addition to your Gynaecologist. Hope this resolves your query. Regards, Aditi
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.